# SDR DALA2024120911543

- Difficulty date: December 4, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 44,007 hours, 30,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVER-WING EMERGENCY EXIT LIGHTS ARE OUT. ALL OTHER EMERGENCY LIGHTS ARE GOOD. MAINTENANCE REPLACED THE OVER-WING EMERGENCY LIGHT BATTERY PER B717 AMM 31-51-06-401. BOTH OVER-WING EMERGENCY LIGHTS NOW ILLUMINATE PROPERLY. (LP #6931002)
